Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1965, Volume 33, Issue 4

A Method for Solving a Nonlinear Programming Problem in Sample Surveys<841:AMFSAN>2.0.CO;2-T
p. 841-846

R. Jagannathan

This paper, a sequel to an earlier communication by the author [3], develops a computational procedure for minimising a class of separable convex functions subject to linear constraints.

Log In To View Full Content